# SDR REXA200500158

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N8903A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7903
- Aircraft time: 4,861 hours, 3,845 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON APPROACH.  FOLLOWED QRH UNEVENTFUL LANDING.  FLAPS RESET AND PLACED ON 72 HOUR WATCH PER AD 98-20-01.
